# SDR RAIA00705004

- Difficulty date: May 2, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,606 hours, 16,721 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 98100892
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3566 - RIC - F/O'S ATT/HEADING FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS, OPS CHECK GOOD AT THIS TIME.
